MAUDE Adverse Event Report: KAP MEDICAL DRIVE MEDICAL; MATTRESS

KAP MEDICAL DRIVE MEDICAL; MATTRESS
Model Number LS9500
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a lateral rotation mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user of the unit reported that the "pump is constantly running and will not fill the area where she is lying".The end user reportedly now has 5 bed sores, which are being treated by her home health aide.Drive did not receive any information regarding the patient's overall pressure injury management program.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
MATTRESS
Manufacturer (Section D)
KAP MEDICAL
1395 pico street
corona CA 92881
MDR Report Key16112062
Report Number2438477-2022-00130
Device Sequence Number14866580
Product Code FNM
UDI-Device Identifier00822383257471
UDI-Public822383257471
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2023
Report Date (Section F) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLS9500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/03/2022
Device Age18 MO
Date Report to Manufacturer01/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight59 KG
Date Report Sent to FDA01/06/2023